I went to the emergency room yesterday and they gave me a triple dose to begin with and then within 3 hours they gave me a continuous does which takes 1 1/2 hours I think it had at least 5-6 times the dose. After another 1-2 hours they gave me another continuous does. After all of that albuterol, my heart was racing too fast and oxygen saturation level was too low. It seemed with every does my symptoms got worse, my chest felt tighter and overall I just didn't fell. It seems to me that this is too much albuterol and I wanted to know if in fact it was.
- Albuterol Information for Consumers
- Albuterol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Albuterol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 1 answer
Posted 10 Apr 2011 • 2 answers
Posted 3 Jul 2012 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 29 Oct 2015 • 0 answers